Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pregnant, cytotec and diclofenac for pain, little bleeding. Is it abortion?

Hi, I m 24 yrs and 3 weeks pregnant . I took 2 doses of cytotec and diclofenac for pains and had very little bleeding which didn t fill a pad and its been 3days now. I ve been spotting, not regular though. I m having another dose now. What do I do? How can I be sure its been aborted since the clots are really tiny? Thanks in advance
Asked On : Tue, 22 May 2012
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response

Welcome To Health Care Magic.

It is quite common to have some bleeding or spotting up to 4 weeks after medical abortion. As you are just 3 weeks pregnant the bleeding should be less. Do not worry . You should be back to normal in no time.

To confirm whether the abortion is complete or not, you need to get an Ultrasound scan done. This should clear all your doubts. Meanwhile take good diet and plenty of fluids.

Wish you a healthy Life.

Take Care

Answered: Tue, 22 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor